IJPAM: Volume 106, No. 3 (2016)

SOME FIXED POINT THEOREMS FOR CYCLIC
$ (\alpha,\beta,\psi )$-CONTRACTIVE MAPPING IN PROBABILISTIC
MENGER SPACE

Maryam Shams$^1$, Shahnaz Jafari$^2$
$^1$Faculty of Mathematical Sciences
Department of Pure Mathematics
University of Shahrekord
P.O. Box 115, Shahrekord, IRAN
$^2$Department of Pure Mathematics
University of Shahrekord
P.O. Box 115, Shahrekord, IRAN


Abstract. In this paper, we define the concepts of $ (\alpha,\beta,\psi )$-contractive and cyclic $ (\alpha,\beta,\psi )$-contractive mapping in probabilistic Menger space. We prove some fixed point theorems for such mapping. Some examples are given to support the obtained results.

Received: November 25, 2015

AMS Subject Classification: 47H10, 47H09, 46S50

Key Words and Phrases: continuous t-norm, probabilistic Menger space, cyclic representation, contractive mapping

Download paper from here.




DOI: 10.12732/ijpam.v106i3.3 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 106
Issue: 3
Pages: 727 - 740


$ (\alpha,\beta,\psi )$-CONTRACTIVE MAPPING IN PROBABILISTIC MENGER SPACE%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).